# SDR UPS04842395

- Difficulty date: May 9, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STATION 680 LONG. 9L IS CRACKED.  REMOVED LONGERON SECTION BETWEEN STATION 650-680,FABRICATED AND INSTALLED LONGERON SECTION IAW SRM. 53-2-2 FIG. 10.
